# SDR DALA12009010987

- Difficulty date: September 29, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 55,916 hours, 40,790 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1419
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2L, BS 1419, IS CRACKED AFT ACCESSORY.  REMOVED CRACKED SECTION OF LONGERON AT PREVIOUS REPAIR SPLICE.  FABRICATED, MATCH DRILLED, TRIMMED, DEBURRED, TREATED, AND PRIMED. INSTALLED LONGERON AND SPLICE IAW SRM 53-02, FIG 18.
